# SDR AALA201807039022

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 11,463 hours, 4,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 8807
- Condition: Malfunctioned
- Location: R1 Door
- Part time: 11,460 hours, 4,361 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE HAD A CHECK SLIDE PRESSURE ON CIDS.  MAINTENANCE CHECKED SLIDE PRESSURE AND REPLACED DECODER UNIT BOX AT R1 DOOR IAW AMM 23-73-47, AND PERFORMED SATISFACTORY BITE CHECK.
